Menu

Nurofen Ibuprofen 200mg coated tablets

8.0011.00

Terms of Slae * 

This medicine is sold on the condition that it is to be used in accordance with recommendations for use as contained on the packaging and associated leaflets. I confirm that I am purchasing it for that use and am over 18 years of age. I agree to be contacted by a Pharmacist if they deem it necessary.

Nurofen 200mg Coated Tablets contain ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory
drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature. Each tablet
contains 200mg ibuprofen. Nurofen 200mg Coated Tablets provide fast and effective relief from headaches, dental pain, period pain,
backache, muscular pain, for the symptomatic treatment of osteoarthritis, cold & flu symptoms and fever.

Directions for Use

Adults and children over 12 years:

  • Swallow 2 tablets with water, then if necessary, 1-2 tablets every
    4 hours. Do not exceed 6 tablets in 24 hours. Do not use in children
    under 12 years of age. If in adolescents this medicinal product is
    required for more than 3 days, or if symptoms worsen a doctor
    should be consulted.

If you take more Nurofen 200mg Coated Tablets than you
should:

  • If you have taken more Nurofen 200mg Coated Tablets than you
    should, or if children have taken this medicine by accident always
    contact a doctor or nearest hospital to get an opinion of the risk and
    advise on action to be taken. The symptoms can include nausea,
    stomach pain, vomiting (may be blood streaked), headache, ringing
    in the ears, confusion and shaky eye movement. At high doses,
    drowsiness, chest pain, palpitations, loss of consciousness,
    convulsions (mainly in children), weakness and dizziness, blood in
    urine, cold body feeling, and breathing problems have been
    reported.

If you forget to take Nurofen 200mg Coated Tablets

  • Take your tablets as usual. Do not take a double dose to make up
    for forgotten tablets.

Ingredients

What Nurofen 200mg Coated Tablets contain:
The active substance is Ibuprofen 200mg.
The other ingredients are sodium citrate, croscarmellose sodium, stearic acid, colloidal anhydrous silica, sodium laurilsulphate, sucrose, talc, carmellose sodium, titanium dioxide, acacia spray dried, macrogol 6000, black printing Ink (iron oxide black (E172), propylene glycol (E1520), shellac)
What Nurofen 200mg Coated Tablets look like and contents of the pack
Nurofen 200mg Coated Tablets are White, biconvex, coated tablets with  “NUROFEN” printed in black on one side.

Reviews

There are no reviews yet.

Be the first to review “Nurofen Ibuprofen 200mg coated tablets”
Size

,

Scroll to Top